×

On some generalizations of theorems by Landau and Polya. (English) Zbl 0144.36803


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] A. E. Ingham, Acta Arithmetica,1 (1936), 201–211.
[2] S. Knapowski and P. Turán, Acta Mathematica – Ac. Scient. Hungaricae13 (1962), 299–314.
[3] E. Landau, Mathematische Annalen,61 (1905), 527–550. · JFM 37.0224.04
[4] J. E. Littlewood, Comptes Rendus, Acad. Sciences, Paris,158 (1914), 1869–1872.
[5] G. Pólya, Nachrichten der kgl. Gesellschaft der Wissenschaften Göttingen (1930) pp. 19–27.
[6] E. Schmidt, Mathematische Annalen57, (1903), 195–204. · JFM 34.0230.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.